# SDR 96ZZZX2829

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL  FLT 467 - DURING CRUISE, RED NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  FOUND INTERNAL MALFUNCTION IN NLG PROXIMITY SWITCH, MFG PN 8-337-03.  REPLACED NLG PROXIMITY SWITCH AND NLG INDICATION, CHECKED NORMAL.  CHECK C-1D - 12-4-95 - JFK.
